# SDR AALA2019031209001

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,911 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE INTERIOR EMERGENCY LIGHT ASSEMBLY ON THE RIGHT SIDE, DAMAGED.  REMOVED AND REPLACED THE  LIGHT ASSEMBLY IAW AMM 33-51-05. OPS CHECKED GOOD.
